# SDR DALA2022101306592

- Difficulty date: October 12, 2022
- Submitted: October 13, 2022
- Operation: Air carrier
- Aircraft: N315NB
- Make and model: Airbus A319-114
- Aircraft serial: 1230
- Aircraft time: 59,274 hours, 30,669 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3115 - CORROSION LOC ON LOWER SILL AT LEVEL FR68 RH SIDE ON AFT GALLEY AREA. CORRECTIVE ACTION: EVALUATED REWORKED AREA ON LOWER SILL AT LEVEL FR68 RH AND FOUND WITHIN LIMITS AS PER A319 SRM.(2449251)
